Ask for a Quote:


    PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      Request Catalogs:


      PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      *AdvaCare Paracetamol + Ibuprofen + Caffeine Capsules are GMP certified.

      **AdvaCare Paracetamol + Ibuprofen + Caffeine Capsules are manufactured in our facilities located in China/India/USA.

      (choose the specifications you require below)
      Dosage:

      500mg + 200mg + 30mg;325mg + 200mg + 40mg

      *or according to distributor/market composition
      Packaging:

      10 capsules/blister, 1 blister/box;10 capsules/blister, 10 blisters/box;1,000 capsules/bottle

      *or according to distributor/market requirements
      Therapy:

      Analgesic, Anti-pyretic, Non-steroidal Anti-inflammatory Drug (NSAID)

      Active Ingredients:

      Paracetamol + Ibuprofen + Caffeine

        Request Quotation:

        *Once Inquiry List is completed, fill fields below and SEND INQUIRY

        Product Information

        General Information:
        AdvaCare is a GMP manufacturer of Paracetamol + Ibuprofen + Caffeine Capsules.

        Paracetamol + Ibuprofen + Caffeine Capsules are a non-steroidal anti-inflammatory drug (NSAID). It is used for relief of symptoms of arthritis, primary dysmenorrhea, fever, and as an analgesic, especially where there is an inflammatory component. Ibuprofen is known to have an antiplatelet effect, though it is relatively mild and short-lived when compared with that of aspirin or other better-known antiplatelet drugs.

        Paracetamol, or acetaminophen, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). It is used to treat many conditions such as headaches, migraine, muscle aches, arthritis, backache, toothaches, colds, and fevers.

        Caffeine, the world’s most common stimulant, is used in this drug combination to speed up the action of the drug.

        Side Effects:
        As with all pharmaceuticals, some unwanted effects can occur from the use of Paracetamol + Ibuprofen + Caffeine Capsules. Always consult a doctor or health care professional for medical advice before use. Common side effects include, but may not be limited to stomach ache, heartburn, dizziness, rash, drowsiness, nausea, vomiting, constipation, and ringing in the ears.

        Seek medical attention if the following develop: changes in your vision, shortness of breath, swelling or rapid weight gain, skin rash, signs of stomach bleeding, liver problems, kidney problems, anemia or severe skin reaction. For a comprehensive list of all possible effects, consult your doctor.

        If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

        Additional Information

        Always consult your doctor or pharmacist before taking paracetamol + ibuprofen + caffeine capsules.

        If your condition does not improve or becomes worse, then call your doctor.

        Indications and Usage

        Paracetamol is indicated in the treatment of gout and used as an antipyretic in fever.

        Ibuprofen is indicated in the treatment of rheumatoid arthritis, ankylosing spondylitis, gout, Joint disorders e.g., osteoarthritis, for the relief of fever, in dental inflammation and pain, minor surgery and dysmenorrhoea, and migraine.

        Caffeine is indicated in the treatment of orthostatic hypotension, short-term treatment of apnea of prematurity in infants, fatigue and drowsiness, analgesia and respiratory depression.

        Administration and Dosage

        Use of Paracetamol + Ibuprofen + Caffeine Capsules during pregnancy or breastfeeding is not recommended as taking this medicine during the last 3 months of pregnancy may harm the unborn baby. Also it can be found in breast milk. Consult your doctor or health care professional before taking it.

        Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise.

        Precautions
        • You are allergic to the drug or any of the ingredients of the drug;
        • You are a child or teenager with influenza (flu) or chickenpox;
        • You have bleeding problems, such as hemophilia, von Willebrand disease, or low blood platelets;
        • You have had a severe allergic reaction (eg, severe rash, hives, swelling of the face, breathing difficulties, dizziness) to aspirin, tartrazine, or a nonsteroidal anti-inflammatory drug (NSAID) (eg, celecoxib, ibuprofen, naproxen);
        • You are taking an NSAID or another medicine that contains acetaminophen.

        Use of Paracetamol + Ibuprofen + Caffeine Capsules during pregnancy or breastfeeding is not recommended as taking this medicine during the last 3 months of pregnancy may harm the unborn baby. Also, it can be found in breast milk. Consult your doctor or health care professional before taking it.

        Driving or operating machinery is okay.

        Interactions

        Several drugs might interact with Paracetamol + Ibuprofen + Caffeine including lithium, a blood thinner (warfarin, coumadin, jantoven), heart or blood pressure medication, including a diuretic or “water pill”, steroid medicine (such as prednisone), quinolones (i.e., ciprofloxacin) theophyllines, duloxetine ephedrine.

        Overdose

        If someone overdoses might have symptoms of passing out. Other symptoms of overdose may include gastric pain, vomiting, headache. These symptoms have to be reported to the medical health professional and seek medical help urgently.

        Adverse Reactions

        No adverse reactions have been reported.

        Interested in more Products?

        AdvaCare also offers different forms for Paracetamol, discover few of them here below:

        Request
        Product Price